Jump to content
Sign in to follow this  
hpschaaf

Depo Provera

Recommended Posts

I took a depo provera shot a little over 2 years ago and 3 months after I was due for the second shot (I didn't take it), the hairloss started. 300+ a day for almost a year, then 100 a day, now for the last 6 months I'm at around 50-100 a day (30-40 in the shower and another 20-30 with the combout). I'm down to about 1/3 of the hair I used to have and have to be careful where I part my hair. I'm still hoping it will eventually shed at a normal rate and no longer have hopes that my hair will ever be what it was--but would just like to look normal. I have anxious periods regarding it. I also have a sore scalp and it looks reddened at times. Any one else w/this experience? I've seen 2 dermatologist who just saw TE and ride it out--and no stress for like a year--not possible! Any one else? Monika

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...